|Sight problem while on treatment
Jun 23, 2001
Dear Doctor, My vision is lowering and I am going to see an Ophtamologist, but I would like some knowledge before I see him. What kind of desease would appear for the vision during Peg-Riba treatment? Thank you....Mathilda
| Response from Dr. Rodriguez-Torres
It is extremely unusual to have any eye side effect from the interferon tx.there have been some casesof neuropathy of the optical nerve and sight loss reported during pegylated interferons use but the relation to the drug is unclear. I have had patients with visual disturbances associated to thyroid problems with the interferon. Again, the most common problem would be a disorder unrelated to the therapy. Go to your ophtalmologist,and check.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain After Oral Sex With No Protection Does It Mean I Have HIV
- Itchy Scrotum After Insertive Anal Sex With Condom What Are The Chances Of HIV
- Itchy Testicles After Anal Fingering Sign Of HIV AIDS
- Night Sweats After Sex With Sex Worker Sign Of HIV AIDS
- Pain In Penis After Licking Penis Worried I Have HIV
- Sore Throat After Drinking After Someone Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.